Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been taking accutane since April. But, in August I have camp for two weeks where I will be in really hot weather all day. So is it fine to stop a month before I go so my skin wont be totally destroyed by the sun? My face is already really red while on accutane. And, how long does it take for accutane to get out of your system? Will I still have chapped lips and be sensitive to the sun a month after I stop accutane?

Share this post


Link to post
Share on other sites

I think you really shouldn't do this if you're serious about finishing your course. I don't know this for sure, but taking a whole month and a half off may mean you have to start all over when you get back from camp. You really should talk to your dermatologist before you do anything.

Share this post


Link to post
Share on other sites

Don't stop taking the drug for a month in an effort to prevent sun sensitivity -- you won't be off it long enough to make much of a difference, and you will have set yourself back considerably.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×